Ueber gewisse Differentialgleichungen dritter Ordnung.


Mathematische Annalen (1884)

  • Volume: 23, page 587-596
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Ueber gewisse Differentialgleichungen dritter Ordnung.." Mathematische Annalen 23 (1884): 587-596. <http://eudml.org/doc/157138>.

author = {Klein},
journal = {Mathematische Annalen},
keywords = {Schwarzian derivative; Linear fractional transformations},
language = {ger},
pages = {587-596},
title = {Ueber gewisse Differentialgleichungen dritter Ordnung.},
url = {http://eudml.org/doc/157138},
volume = {23},
year = {1884},

AU - Klein
TI - Ueber gewisse Differentialgleichungen dritter Ordnung.
JO - Mathematische Annalen
PY - 1884
VL - 23
SP - 587
EP - 596
LA - ger
KW - Schwarzian derivative; Linear fractional transformations
UR - http://eudml.org/doc/157138
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.